Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
STEVIČ, S.; DIBLÍK, J.; IRIČANIN, B.; ŠMARDA, Z.
Originální název
On a Third-Order System of Difference Equations with Variable Coefficients
Anglický název
Druh
Článek recenzovaný mimo WoS a Scopus
Originální abstrakt
Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.
Anglický abstrakt
Klíčová slova
System of difference equations
Klíčová slova v angličtině
Autoři
Rok RIV
2013
Vydáno
28.05.2012
ISSN
1085-3375
Periodikum
Abstract and Applied Analysis
Svazek
2012
Číslo
Article ID 50852
Stát
Spojené státy americké
Strany od
1
Strany do
22
Strany počet
BibTex
@article{BUT92286, author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}", title="On a Third-Order System of Difference Equations with Variable Coefficients", journal="Abstract and Applied Analysis", year="2012", volume="2012", number="Article ID 50852", pages="1--22", issn="1085-3375" }